MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72012
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with the nalu peripheral nerve stimulator system on (b)(6) 2021.After implant the patient experienced loss of therapy which was determined to be due to migration of the implanted leads.Field observations concluded the anchoring technique contributed to lead migration and subsequent loss of pain relief therapy.Surgical revision was performed on (b)(6) 2022 to reposition the migrated leads.During the procedure the implantable pulse generator (ipg) and implanted leads were damaged and required replacement.
 
Additional Manufacturer Narrative
Field observations concluded the anchoring technique contributed to lead migration and subsequent loss of pain relief therapy.Review of records found no further complaint history for this patient after the revision was performed.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad
Manufacturer Contact
terry villarba
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key17443743
Report Number3015425075-2023-00152
Device Sequence Number14137083
Product Code GZF
UDI-Device Identifier00812537035642
UDI-Public0100812537035642112003111723031110K5467
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2023
Device Model Number72012
Device Catalogue Number72012
Device Lot NumberK5467
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown